On convex stochastic processes (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 119-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136817,
author = {Kazimierz Nikodem},
title = {On convex stochastic processes {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {119--120},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136817/}
}
Kazimierz Nikodem. On convex stochastic processes (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 119-120. http://geodesic.mathdoc.fr/item/AM2_1979__19_136817/